# SDR DXTA200702097

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 943 hours, 867 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING LANDING GEAR RT MAIN GREEN LIGHT DID NOT ILLUMINATE, BULB TESTED OK.  COMPLIED WITH SEVERAL LANDING GEAR HANDLE OPERATIONAL CHECKS DUE TO ONE TRANSIT LIGHT NOT ILLUMINATING.  ALL GEAR HANDLE TRANSIT LIGHTS OPERATIONAL CHECKED SATISFACTORY IAW BEECHJET 400A M/M CHAPTER 32-00-00.
